Decompositions of rings
Matematičeskie zametki, Tome 57 (1995) no. 1, pp. 137-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_1_a14,
author = {I. V. Protasov},
title = {Decompositions of rings},
journal = {Matemati\v{c}eskie zametki},
pages = {137--139},
year = {1995},
volume = {57},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_1_a14/}
}
I. V. Protasov. Decompositions of rings. Matematičeskie zametki, Tome 57 (1995) no. 1, pp. 137-139. http://geodesic.mathdoc.fr/item/MZM_1995_57_1_a14/